49173

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On the global solubility of the Cauchy problem for hyperbolic Monge–Ampère systems

DOI: 

10.1070/IM8659

Наименование источника: 

  • Izvestiya: Mathematics

Обозначение и номер тома: 

Vol. 82, Iss. 5

Город: 

  • Москва

Издательство: 

  • Turpion - Moscow Ltd.

Год издания: 

2018

Страницы: 

1019–1075
Аннотация
This paper is devoted to the global solubility of the Cauchy problem for a class of non-linear hyperbolic systems of two first-order equations with two independent variables. This class contains quasilinear systems. The problem has a unique maximal (with respect to inclusion) many-valued solution, which possesses a completeness property. Namely, characteristics of various families lying on such a solution and converging to the corresponding boundary point have infinite length.

Библиографическая ссылка: 

Туницкий Д.В. On the global solubility of the Cauchy problem for hyperbolic Monge–Ampère systems // Izvestiya: Mathematics. 2018. Vol. 82, Iss. 5. С. 1019–1075 .

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: